Alert archive / Texas / Tornado Warnings in 2009
Tornado Warning 35, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 12, 2009, 11:21 AM CDT for Sabine Parish, Louisiana; 4 counties in Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2009, 11:21 AM CDT (16:21 UTC)
- Expired
- Apr 12, 2009, 11:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Sabine Parish, LA, Nacogdoches County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 9:30 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 4.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSHV 121621 TORSHV LAC085-TXC347-403-405-419-121645- /O.NEW.KSHV.TO.W.0035.090412T1621Z-090412T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1121 AM CDT SUN APR 12 2009 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS... SABINE COUNTY IN EASTERN TEXAS... SAN AUGUSTINE COUNTY IN EASTERN TEXAS... SOUTHEASTERN SHELBY COUNTY IN EASTERN TEXAS... WESTERN SABINE PARISH IN NORTHWEST LOUISIANA... * UNTIL 1145 AM CDT * AT 1120 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES SOUTHWEST OF MACUNE...OR 24 MILES NORTH OF ROCKLAND...MOVING NORTHEAST AT 60 MPH. * THE TORNADO WILL BE NEAR... MACUNE BY 1130 AM CDT... 7 MILES SOUTHEAST OF SAN AUGUSTINE BY 1135 AM CDT... GENEVA AND ROSEVINE BY 1140 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS. && LAT...LON 3184 9380 3130 9357 3122 9432 3138 9442 TIME...MOT...LOC 1622Z 242DEG 50KT 3135 9427 $$ BUTTS
1 follow-up statement
000 WWUS54 KSHV 121633 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1133 AM CDT SUN APR 12 2009 TXC347-121642- /O.CAN.KSHV.TO.W.0035.000000T0000Z-090412T1645Z/ NACOGDOCHES TX- 1133 AM CDT SUN APR 12 2009 ...THE TORNADO WARNING FOR NACOGDOCHES COUNTY IS CANCELLED... THE TORNADO PRODUCING PART OF THE THUNDERSTORM HAS MOVED EAST OF NACOGDOCHES COUNTY. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN SHREVEPORT. LAT...LON 3122 9430 3146 9431 3184 9380 3130 9357 TIME...MOT...LOC 1632Z 242DEG 50KT 3141 9412 $$ LAC085-TXC403-405-419-121645- /O.CON.KSHV.TO.W.0035.000000T0000Z-090412T1645Z/ SABINE LA-SHELBY TX-SAN AUGUSTINE TX-SABINE TX- 1133 AM CDT SUN APR 12 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR SABINE...SAN AUGUSTINE AND SHELBY COUNTIES...AND SABINE PARISH... AT 1131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CHINAQUAPIN...OR 27 MILES SOUTH OF CENTER...MOVING NORTHEAST AT 55 MPH. THE TORNADO WILL BE NEAR... GENEVA AND ROSEVINE BY 1140 AM CDT... SEXTON BY 1145 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN SHREVEPORT. && LAT...LON 3122 9430 3146 9431 3184 9380 3130 9357 TIME...MOT...LOC 1632Z 242DEG 50KT 3141 9412 $$ BUTTS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 12, 10:07 AM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 12, 10:07 AM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 1007 AM CDT SUN APR 12 2009 .DISCUSSION... ZONE UPDATE JUST SENT TO ADD SVR WATCH #144 FOR EXTREME ERN TX/N LA/SW AR THROUGH 21Z. MOSTLY ELEVATED LINE OF CONVECTION CONTINUES TO ADVANCE QUICKLY EAST ACROSS E TX ATTM...WITH OTHER ISOLATED STORMS DEVELOPING AHEAD OF THE LINE OVER SCNTRL AR/NCNTRL LA. GIVEN LOW WET BULB ZERO HEIGHTS OVER SW AR...HAIL WILL BE OF THE MAIN CONCERN WITH THESE STORMS...ALTHOUGH LINE ITSELF OVER E TX HAS BEEN CONSISTENTLY PRODUCING WIND GUSTS TO 40-45 MPH. SFC ANALYSIS INDICATES A DEVELOPING SFC LOW BETWEEN UTS AND LFK...WITH ATTENDANT WARM FRONT/WARM NOSE EXTENDING ACROSS THE NRN REACHES OF SE TX...TO LOWER TOLEDO BEND RESERVOIR...INTO SCNTRL LA. WARM NOSE HAS PENETRATED INTO ANGELINA COUNTY ATTM...BUT CURRENT EWD MOVING CONVECTION MAY SUPPRESS THE NWD MOVEMENT OF THE FRONT INTO E TX. STRONG SFC CONVERGENCE/UPPER LEVEL DIFFLUENCE WILL MAINTAIN THE LINE AS IT SURGES E ACROSS SW AR/N LA THIS AFTERNOON. THE TORNADO THREAT WILL BE DETERMINED WITH THE NWD EXTENT OF THE WARM FRONT OVER CNTRL LA LATER TODAY...BUT STRONG 0-1KM SHEAR OF 35-40+ KTS AND STRONG BACKING OF THE LOW LEVEL FLOW WILL ENHANCE THE TORNADO THREAT SHOULD THE BOUNDARY REACH NCNTRL LA LATER TODAY. NO UPDATES NEEDED TO THE CURRENT FORECAST...OTHER THAN TO ADD WATCH WORDING. DRY SLOTTING WILL INCREASE FROM THE W LATER TODAY...ALTHOUGH A MARGINAL SVR HAIL THREAT WILL EXIST GIVEN THE PROXIMATELY OF THE COLD CORE LOW. 15 .AVIATION... POOR FLIGHT CONDITIONS WILL PERSIST AREAWIDE THROUGH MUCH OF THE DAY...AS LOW MVFR CIGS ATTRIBUTED TO WIDESPREAD STRONG TO SVR CONVECTION CONTINUES TO SHIFT E ACROSS THE REGION. CONVECTION WILL DIMINISH FROM W TO E THIS AFTERNOON...ALTHOUGH ISOLATED CONVECTION WILL REMAIN POSSIBLE OVERNIGHT NW OF I-30 OF NE TX/SW AR/SE OK...NEAR THE CLOD CORE LOW. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 69 55 72 46 72 / 100 40 20 10 10 MLU 70 56 77 47 71 / 100 50 20 10 10 DEQ 63 49 63 38 68 / 100 50 20 10 10 TXK 65 53 68 46 68 / 100 50 20 10 10 ELD 66 53 73 43 70 / 100 50 20 10 10 TYR 69 53 70 47 70 / 100 20 10 10 10 GGG 68 52 71 46 71 / 100 30 10 10 10 LFK 72 55 74 48 75 / 100 20 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15
Hazardous weather outlook, Apr 12, 6:31 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 631 AM CDT SUN APR 12 2009 ARZ050-051-059>061-070>073-LAZ001>006-012>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-121715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-RED RIVER-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA- 631 AM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA... SOUTHEAST OKLAHOMA AND FOR NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION TODAY. A STRONG UPPER LEVEL STORM SYSTEM MOVES ACROSS THE SOUTHERN PLAINS STATES WITH A TREMENDOUS AMOUNT OF DYNAMIC FORCING. POCKETS OF COLD AIR ALOFT...WILL BE PULSING THROUGH THE PREVAILING FLOW ALOFT...INCREASING THE ORGANIZATION OF THE THUNDERSTORM ACTIVITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FOR THE AREAS ALONG AND NORTH OF I-20. ISOLATED TORNADOES MAY BECOME POSSIBLE IF THE SURFACE WARM FRONT CAN MAKE NORTHWARD PROGRESS AHEAD OF THE APPROACHING COLD FRONT. AS OF THIS MORNING...THE WARM FRONT IS FAR TO THE SOUTH...ALONG COASTAL SECTIONS OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. OUR SURFACE WINDS CONTINUE OUT OF THE EAST THIS MORNING...ALONG WITH ABUNDANT CLOUD COVERAGE...BOTH OF WHICH SHOULD HELP TO LIMIT A WIDESPREAD SEVERE THUNDERSTORM THREAT. AS THE MORNING PROGRESS AND NEW UPPER AIR DATA BECOMES AVAILABLE CHANGES TO THIS ASSESSMENT MAY BE REQUIRED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND NEXT SATURDAY AS ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION. LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF ANY...SEVERE WEATHER THREAT MATERIALIZES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT PERSONNEL...AND HAM RADIO OPERATORS MAY BE NEEDED TODAY. LAZ010-011-017>022-TXZ152-153-165>167-121715- DE SOTO-RED RIVER-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 631 AM CDT SUN APR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL LOUISIANA AND DEEP EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION TODAY. A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS STATES WITH A TREMENDOUS AMOUNT OF DYNAMIC FORCING. POCKETS OF COLD AIR ALOFT...WILL BE PULSING THROUGH THE PREVAILING FLOW ALOFT...INCREASING THE ORGANIZATION OF THE THUNDERSTORM ACTIVITY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FOR THE AREAS ALONG AND NORTH OF I-20. ISOLATED TORNADOES MAY BECOME POSSIBLE AS THE SURFACE WARM FRONT LIFTS INTO DEEP EAST TEXAS AND ALL AREAS IN LOUISIANA SOUTH OF I-20. AS OF THIS MORNING...THE WARM FRONT LIES ALONG AND SOUTH OF THE I-10 CORRIDOR...OVER COASTAL SECTIONS OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA. OUR SURFACE WINDS CONTINUE OUT OF THE EAST THIS MORNING...ALONG WITH ABUNDANT CLOUD COVERAGE...BOTH OF WHICH SHOULD HELP TO LIMIT A WIDESPREAD SEVERE THUNDERSTORM THREAT. AS THE MORNING PROGRESS AND NEW UPPER AIR DATA BECOMES AVAILABLE CHANGES TO THIS ASSESSMENT MAY BE REQUIRED. ESPECIALLY IF WE START TO GET SOME BREAKS IN THE CLOUD COVERAGE AND HEATING CAN DEVELOP LATER THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL AGAIN BE POSSIBLE FRIDAY AND NEXT SATURDAY AS ANOTHER LARGE UPPER LEVEL STORM SYSTEM MOVES TOWARD THE REGION. LATER FORECASTS WILL BETTER DEFINE THE TIMING AND WHAT...IF ANY...SEVERE WEATHER THREATS MATERIALIZE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...EMERGENCY MANAGEMENT PERSONNEL...AND HAM RADIO OPERATORS MAY BE NEEDED TODAY. 24
In the hours before
Local storm report, Apr 12, 7:49 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HAIL 2 NW LILLIE 32.94N 92.69W
04/12/2009 E1.00 INCH UNION LA CO-OP OBSERVER
ONE INCH HAIL FELL FOR A FEW MINUTES NEAR RANDOLPH ON US
167. HAIL STARTED OUT AS 1/2 INCH.
&&
CSSpecial weather statement, Apr 12, 8:58 AM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
858 AM CDT SUN APR 12 2009
ARZ050-059-070-OKZ077-TXZ097-112-121500-
BOWIE-CASS-LITTLE RIVER-MCCURTAIN-MILLER-SEVIER-
858 AM CDT SUN APR 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1000 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...SEVIER AND MILLER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
BOWIE AND CASS...
INCLUDING THE FOLLOWING LOCATIONS...
ALLEENE...ASHDOWN...FOREMAN...GENOA...MANDEVILLE...OGDEN...
RICHMOND...TEXARKANA...WILTON...HOOKS...MAUD...NASH...NEW
BOSTON...REDWATER AND WAKE VILLAGE...
AT 857 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MAUD...OR 13 MILES SOUTHEAST OF NEW
BOSTON...MOVING NORTHEAST AT 55 MPH.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
24Special weather statement, Apr 12, 10:35 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 AM CDT SUN APR 12 2009
LAZ001>003-010-TXZ151-153-121630-
BOSSIER-CADDO-DE SOTO-PANOLA-SHELBY-WEBSTER-
1035 AM CDT SUN APR 12 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 1130 AM CDT...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
CADDO...BOSSIER...WEBSTER AND DE SOTO...
IN NORTHEAST TEXAS...
PANOLA...
IN EASTERN TEXAS...
SHELBY...
INCLUDING THE FOLLOWING LOCATIONS...
BENTON...BLANCHARD...BOSSIER CITY...COTTON VALLEY...CULLEN...
EASTWOOD...GREENWOOD...HAUGHTON...LOGANSPORT...PLAIN DEALING...
RED CHUTE...SAREPTA...SHREVEPORT...SPRINGHILL...STONEWALL...
CENTER...JOAQUIN...NEUVILLE...PATROON...SHELBYVILLE AND
TENAHA...
AT 1034 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
PLAIN DEALING TO 5 MILES WEST OF CENTER...OR ALONG A LINE EXTENDING
FROM 16 MILES NORTHEAST OF VIVIAN TO CENTER...MOVING EAST AT 25 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
15Local storm report, Apr 12, 11:07 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM HAIL MINDEN 32.62N 93.28W
04/12/2009 E0.75 INCH WEBSTER LA LAW ENFORCEMENT
SHERRIF OFFICE OBSERVED
1049 AM HAIL HEFLIN 32.46N 93.27W
04/12/2009 E0.75 INCH WEBSTER LA LAW ENFORCEMENT
&&
04Local storm report, Apr 12, 11:17 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1117 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL 5 SW JACKSONVILLE 31.92N 95.31W
04/12/2009 E0.75 INCH CHEROKEE TX LAW ENFORCEMENT
&&
04Local storm report, Apr 12, 11:18 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1118 AM CDT SUN APR 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM HAIL 6 ENE HAYNESVILLE 32.99N 93.03W
04/12/2009 E0.75 INCH CLAIBORNE LA TRAINED SPOTTER
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 6:39 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 51 min |
| Apr 12, 9:48 AM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 42 min |
| Apr 12, 10:34 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Red River, Webster | 41 min |
| Apr 12, 10:53 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Webster | 37 min |
| Apr 12, 11:07 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 23 min |
| Apr 12, 11:22 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 38 min |
| Apr 12, 11:26 AM CDT | River Flood Warning | SHV | Webster | 12 days |
| Apr 12, 11:32 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Lincoln, Union | 43 min |
| Apr 12, 11:47 AM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 28 min |
| Apr 12, 12:01 PM CDT | Severe Thunderstorm Warning | SHV | Union | 29 min |
| Apr 12, 12:17 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Grant, Natchitoches, Red River, Sabine, Winn | 58 min |
| Apr 12, 12:42 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 33 min |
| Apr 12, 1:17 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 2 more | 58 min |
| Apr 11, 11:38 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 37 min |
| Apr 12, 12:09 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 51 min |
| Apr 12, 8:44 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee | 46 min |
| Apr 12, 9:13 AM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Rusk | 47 min |
| Apr 12, 9:17 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 58 min |
| Apr 12, 9:47 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk | 43 min |
| Apr 12, 11:03 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 42 min |
| Apr 12, 2:08 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 37 min |
Nearby
Tornado Warnings in Texas, 2009Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.